# SDR AALA20100723TUL13

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 58,601 hours, 29,888 cycles
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT BWI-DFW.  CREW REPORTED RIGHT ENGINE UNCOMMANDED INFLIGHT SHUTDOWN.  SINGLE ENGINE TIME 25 MINUTES.  EMERGENCY DECLARED, DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
